# SDR SWAA2024111846979

- Difficulty date: October 9, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH ESCAPE STRAP IS UNSTITCHED FROM 1FT AND 3FT TO THE ANCHOR.(228-007)<[01] REMOVED AND REPLACED LEFT EMERGENCY EXIT DOOR LIFELINE. (ESCAPE STRAP ASSEMBLY). REF: BOEING 737-700; AMM 25-61-10-000-802 AND AMM 25-61-10-400-802.;[02] VERIFIED STEP 1.
